# SDR SWAA2022042798784

- Difficulty date: February 28, 2022
- Submitted: April 28, 2022
- Operation: Air carrier
- Aircraft: N490WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32476
- Aircraft time: 58,772 hours, 34,863 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Lh Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH OUTBD AFT FLAP INBD CORNER LOWER SKIN DELAMINATED / [01] REMOVED LH OUTBOARD AFT FLAP ASSEMBLY IAW AMM 27-51-22-000-801.;[02] OK TO INSTALL NEW LH OTBD AFT FLAP;[03] INSTALLED NEW LH OUTBOARD AFT FLAP ASSEMBLY IAW AMM 27-51-22-400-801 STEPS 3.F.(1) THRU 3.F.(5)(G). TW #AAR39120 DUE 05/07/2022. ADJUSTMENT CHECK REQUIRED.;[04] VERIFIED STEP 3;[05] COMPLETED INSTALLATION OF LH OUTBOARD AFT FLAP ASSEMBLY IAW AMM 27-51-22-400-801 STEPS 3.G.(1) THRU 3.H.(2). ADJUSTMENT CHECK GOOD. ALL RIG PINS REMOVED.;[06] VERIFIED STEP 5;[07] C/W
